Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Difficulty in shedding weight, total thyroidectomy done, eat healthy and exercise regularly. Can I use diet pills?

I have had a total thyroidectomy in Aug 2011 and I a struggling with my weight I am on Oroxine 150 4 days a week and 100 every other day. Everything I try exercise eating healthy and smaller portions is not helping me shed any weight (I have been doing this for over 6 months). Can I use any diet pills? I have keep hearing about duramine is this safe for me to use in a low dose?
Asked On : Fri, 14 Sep 2012
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

Thank you for your question and your brief medical history. I would not recommend orexin as it has side effects and has to be medically monitored if you want to use it for weight loss, i.e. see a doctor regularly and get baseline labwork and imaging done. There are two ways to lose weight:

1. Eat right - and healthy. Which might mean that you need to consult a nutritionist.
2. Exercise regularly - 4 times a week for 30-40 min per session and it should include both cardio and weights.

Unfortunately there is no medication that can be used safely for weight loss. I hope you get yourself on the track to recovery and a healthy weight as soon as you can. I hope this helped.

Take care and have a lovely day!
Answered: Mon, 15 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor